Sankhya: The Indian Journal of Statistics
1999, Volume 61, Series A, Pt. 1,pp. 1--11
STABLE PROBABILITY MEASURES ON p-ADIC LIE GROUPS
C.R.E. RAJA Tata Institute of Fundamental Research, Mumbai
SUMMARY. In this paper we prove that various concepts of stable measures are equivalent for probability measures on finite-dimensional p-adic vector spaces. We also study Baldi stable measures on p-adic Lie groups and in particular obtain a complete description of them in case of linear groups. A similar characterization is obtained for normal Baldi stable measures on p-adic Lie groups.
AMS (1991) subject classification.Primary 60B15, 60E07; secondary 22E35.
Key words and phrases. Stable measures; continuous convolution semigroups; p-adic Lie groups.
Full paper (PDF)
This article in Mathematical Reviews